# SDR TSAA0152111

- Difficulty date: August 16, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65479602K
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION FOUND A CRACK ON THE AFT LOWER CARGO DOORWAY FRAME.  THE CRACK EXTENDS FROM A FASTENER HOLE DOWN INTO A FRAME FLANGE.  THE REPAIR INVOLVED TRIMMING OUT THE DAMAGE, PERFORMING A HFEC INSPECTION TO ENSURE THE CRACK AND ANY CORROSION WAS REMOVED.  FABRICATED AND INSTALLED A FILLER AND ANGLE.  COLD WORK ALUMINUM PARTS COMMON TO THE LAST ROW OF ANGLE PER SRM 51-40-9.  INSTALLED COUNTERSUNK REPAIR WASHERS, INSTALLED REPAIR PARTS WITH BMS 5-95 SEALANT BETWEEN FAYING SURFACES, FINISH ALL BARE SURFACES WITH ALODINE AND TWO COATS OF BMS 10-11, TYPE 1 PRIMER IAW 3241.  AIRCRAFT RETURNED TO SERVICE.  (M)
